# SDR DU4R2007117

- Difficulty date: April 7, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N637DL
- Make and model: Boeing 757232
- Aircraft serial: 23760
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 337 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM UPPER TEE CAP AT BS 377 AND LBL 19.  REPAIRED BY CUTTING OUT CORRODED AREA, FABRICATED AND INSTALLED REPAIR TEE CAP 13 BY 2 BY 2 BY 2-1/2 FROM BAC1505-100617, REPAIR L-ANGLE 11 BY ½ BY 2  FROM BAC 1490-6199 7075-T6 .063 AND  13 BY 2 BY ½ FROM 7075-T6 .050 AND REPAIR STRAP 11 BY ½ FROM 7075-T6 .090 AND 13 BY ½ BY FROM 7075-T6 .063 IAW B757 SRM 51-20-01 AND 53-00-51D.
